# SDR 06FDEA04303

- Difficulty date: December 22, 2006
- Submitted: December 22, 2006
- Operation: Air carrier
- Aircraft: N383FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46616
- Aircraft time: 81,090 hours, 32,611 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER LANDING GEAR COMPARTMENT, LONGERON 48R CORRODED ON FWD ND AFT SIDES OF FRAME 1501.  REPAIRED BY REPLACING 26" SECTION OF LONGERON 48R IAW DC10/MD10 SRM 53-00-01 FIG9 SHEET3 VOL I.  ALL PARTS ALODINED AND PRIMERED PER DC10/MD10 SRM 5121-01 VOL II.  SEE FEDEX NONROUTINE N01062, OF WORK ORDER 00034441.
